# SDR 2001UALA02281

- Difficulty date: November 11, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 38,104 hours, 6,163 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Part serial: 816
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK ASSEMBLY HEADBAND LEAKS AND WILL NOT COLLAPSE AROUND HEAD.  MASK FAILED DUE TO NORMAL WEAR AND TEAR.
